# SDR DALA2018082905346

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 57,121 hours, 20,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY LIGHT AT SEAT 24D TO BE INOPERATIVE.  REPAIRED A WIRE IAW AMM 20, SWPM.  CHECKED GOOD.
